Banach Journal of Mathematical Analysis, ( ISI ), Volume (4), No (2), Year (2010-6) , Pages (99-110)

Title : ( Innerness of higher derivations )

Authors: Madjid Mirzavaziri , kimia naranjani , Asadollah Niknam ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Let A be an algebra. A sequence {dn} of linear mappings on A is called a higher derivation if dn(ab) =Pn k=0 dk(a)dn−k(b) for each a, b 2 A and each nonnegative integer n. In this paper a notion of an inner higher derivation is given. We characterize all uniformly bounded inner higher derivations on Banach algebras and show that each uniformly bounded higher derivation on a Banach algebra A is inner provided that each derivation on A is inner.


, Derivation, inner derivation, derivation, higher derivation, inner higher derivation, generating function. holomorphic self-map, composition operator, generally weighted Bloch space
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mirzavaziri, Madjid and Naranjani, Kimia and Niknam, Asadollah},
title = {Innerness of higher derivations},
journal = {Banach Journal of Mathematical Analysis},
year = {2010},
volume = {4},
number = {2},
month = {June},
issn = {1735-8787},
pages = {99--110},
numpages = {11},
keywords = {Derivation; inner derivation; derivation; higher derivation; inner higher derivation; generating function. holomorphic self-map; composition operator; generally weighted Bloch space},


%0 Journal Article
%T Innerness of higher derivations
%A Mirzavaziri, Madjid
%A Naranjani, Kimia
%A Niknam, Asadollah
%J Banach Journal of Mathematical Analysis
%@ 1735-8787
%D 2010